# SDR AMYR201606140001

- Difficulty date: June 14, 2016
- Submitted: June 14, 2016
- Operation: General aviation
- Aircraft: N62NG
- Make and model: Pilats PC1247E
- Aircraft serial: 1462
- Aircraft time: 690 hours, 605 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bracket
- Part number: 5322012310
- Condition: Cracked
- Location: Nlg Steering
- Part time: 690 hours, 605 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND NOSE GEAR STEERING LIMIT INDICATING BRACKET, PN 532.20.12.310 CRACKED FWD OF THE MOUNTING HOLES.  THIS IS THE 5TH BRACKET, ALL ON DIFFERENT ACFT, THAT WE HAVE FOUND CRACKED.  ALL THE AFFECTED ACFT WERE EQUIPED WITH THE LED NOSE TAXI LIGHT ASSY, PN 972.87.69.421.  ACFT WITH THE ORIGINAL INCANDESCENT LIGHT ARE NOT AFFECTED.  BRACKETS HAVE ALL BEEN REPLACED WITH NEW PARTS.  BRACKET, PN 532.20.12.310 IS A NON-STRUCTURAL PART.
